# SDR DLL14010032

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Aircraft time: 74,342 hours, 21,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 337201956
- Part serial: NA
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGHT AT SEAT 1C MISSING.  REPLACED LAMP LENS AND SOCKET PER M/M, OPS CHECKS GOOD.
